MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC LINESIDER SPINAL SYS NON-MODULAR MIS TULIP 5.5/6.0 DUAL LEAD CANN SCR, 7.5X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC LINESIDER SPINAL SYS NON-MODULAR MIS TULIP 5.5/6.0 DUAL LEAD CANN SCR, 7.5X45; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-N6MG7545
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was confirmed by review of x-rays provided.The complaint sample was returned to integrity implants and evaluated.Visual review identified damage and warping on the threads of the tulip and significant damage to the threads of the set screw.Functional testing of the tulip threads demonstrated inconsistency with the thread form; as the set screw was not able to be seated.Microscopic imaging of the revised set screw threads identified deformation consistent with interference by the inconsistent thread form of the tulip.The device history record was reviewed and no discrepancies relevant to the reported event were found.A review of the complaint history determined that no further action was required as no trends were identified.Investigation results concluded that the root cause of the reported event was due to a manufacturing deficiency.Supplier capa (b)(4) has been initiated to further investigate the deficiency and to document appropriate actions.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial two-level fixation procedure.Subsequently, the patient was revised three days later due to dissociation of the set screw from the pedicle screw assembly.During the revision procedure, as the surgeon attempted to place a new set screw, it was identified that the threads on the tulip of the assembly were damaged.As a result, he opted to revise the entire pedicle screw construct along the ipsilateral side.The new assemblies and set screws were placed with no issue.No additional patient consequences were reported.

Brand Name
LINESIDER SPINAL SYS NON-MODULAR MIS TULIP 5.5/6.0 DUAL LEAD CANN SCR, 7.5X45
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11627587
Report Number3012797630-2021-00011
Device Sequence Number14339207
Product Code NKB
UDI-Device Identifier00818613026542
UDI-Public(01)00818613026542(10)10200064
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-N6MG7545
Device Catalogue NumberLS-N6MG7545
Device Lot Number10200064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW 5.5/ 6.0, TULIP LS-SS255560, 01200028
Outcome Attributed to Adverse Event Required Intervention;